# SDR UALA2010092203528

- Difficulty date: September 21, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,045 hours, 10,235 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Nr 1 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 1 WINDSHEILD MOISTURE SEAL SHOWS SIGN OF DETERIORATION ALONG TOP EDGE. INSTALLED MOISTURE SEALANT AT NR 1 LT WINDOW IAW MM. WINDOW TO BE REPLACED WITHIN 150 HRS OR LESS. WINDOW REPLACED.
